I know there was a discussion somewhere recently about that extra drop of insulin on the needle after injecting with a pen (which was helpful to know about). What I’m experiencing is a bit more than that, though - started using my NovoPen Echo yesterday afternoon, and I noticed the drop; didn’t think much of it as I remembered that discussion. Well, I primed 2u this morning, a stream shot out, then it was just steadily forming bigger/new droplets as I held it needle angled down. If I angled it back up, it would stop “leaking.” This went on for a good 30 seconds or so before I finally got impatient with it and kept it upright for another 30 seconds or so before injecting my breakfast dose (hope I don’t regret that later ). Is it supposed to do that? Makes me concerned about the extra few seconds you’re supposed to leave it in your skin after injection - would it still be leaking like that into the skin, potentially giving you more insulin than the dose you chose?
ETA: I also realize the amount of “extra” insulin would be minimal if you leave it in the recommended 6 seconds. I’m mostly curious, not worried.